MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL INC. ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB; CATHETER,INTRAVASCULAR,THERAP
Model Number IPN055565
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
The clinician stated guidewire would not easily advance and bend, preventing the guidewire from functioning correctly.No patient harm reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one product lidstock/outer pouch for evaluation.The guide wire was not returned.Visual examination of the lidstock confirmed the reported lot.However, a full visual inspection could not be performed as the guide wire was not returned for analysis.A device history record review was performed and no relevant findings were identified.The ifu provided with this kit warns the user, "do not withdraw guidewire against needle bevel to minimize the risk of possible severing or damaging of guidewire." the customer report of guide wire damage could not be confirmed without the guide wire to evaluate.A device history record review was performed and no relevant findings were identified.Without the actual device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11832000
Report Number9680794-2021-00223
Device Sequence Number4367106
Product Code FOZ
UDI-Device Identifier10801902156454
UDI-Public10801902156454
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberIPN055565
Device Catalogue NumberASK-45703-LMDTG
Device Lot Number13F21B0038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2021
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date05/17/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1